| Model Number |
ZXT375 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Disturbances (2140)
| Date of Event |
02/22/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If explanted; give date: not applicable as the iol remains implanted in the patient's eye.Device evaluation: product testing could not be performed because the product was not returned.A product quality deficiency could not be confirmed.The reported issue was not verified.Manufacturing records review: the manufacturing records for the product were reviewed, the product was manufactured and released according to specification.Historical data analysis: a search revealed that no similar complaints for this order number have been received.Labeling review: the directions for use (dfu) were reviewed, the dfu adequately provides instructions and precautions along with warnings for the proper use and handling of the device.Conclusion: as a result, of the investigation there is no indication of a product malfunction or product quality deficiency.The reported issue was not verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that a model zxt375 21.5 diopter intraocular lenses (iol) was implanted in the patient¿s ocular dexter (right eye) on (b)(6) 2019.Patient complains of being very bothered by starbursts that are causing him difficulty driving.It was also reported the starburst symptoms do interfere with daily activities.The iol remains implanted in the patient¿s eye.At this time there are no plans for any surgical or medical intervention.No additional information was provided to johnson & johnson surgical vision.The patient has bilateral lens implants.The report captures the iol implanted in the patient's ocular dexter - right eye.A separate report will be filed for the patient's left eye.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa: 010215.